# SDR ASOA2016114004T

- Difficulty date: January 12, 2016
- Submitted: January 14, 2016
- Operation: Air carrier
- Aircraft: N24103
- Make and model: Emb EMB-145LR
- Aircraft serial: 645
- Aircraft time: 37,299 hours, 21,370 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47359713
- Part serial: 3068
- Condition: Inoperative
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT BAGGAGE SMOKE DETECTOR FAILED. R & R SMOKE DETECTOR.  ACFT RELEASED AND RETURNED TO SERVICE.
